Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 289, NWS Jackson, MS

June 15, 20174 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 15, 2017, 7:06 PM CDT for 4 counties in Mississippi. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2017, 7:06 PM CDT (00:06 UTC)
Expired
Jun 15, 2017, 8:00 PM CDT
In force
54 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Attala County, MS, Leake County, MS, Neshoba County, MS, Winston County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 110 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2017-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1619 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2017-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1619 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1410 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

251 
WUUS54 KJAN 160006
SVRJAN
MSC007-079-099-159-160100-
/O.NEW.KJAN.SV.W.0289.170616T0006Z-170616T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
706 PM CDT THU JUN 15 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Northeastern Leake County in central Mississippi...
  Eastern Attala County in central Mississippi...
  Southern Winston County in east central Mississippi...
  Neshoba County in east central Mississippi...

* Until 800 PM CDT

* At 706 PM CDT, severe thunderstorms were located along a line
  extending from 10 miles north of Zama to near Smyrna, moving
  southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Severe thunderstorms will be near...
  Zama around 715 PM CDT. 
  Renfroe around 720 PM CDT. 
  Edinburg around 740 PM CDT. 
  Pearl River around 755 PM CDT. 
  Philadelphia, Stallo and Burnside around 800 PM CDT. 

Other locations impacted by these severe thunderstorms include
Noxapater, Tucker, Mccool and Ethel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3293 8889 3293 8891 3290 8891 3258 8914
      3258 8927 3299 8960 3323 8943 3319 8932
      3311 8932 3311 8922 3316 8921 3303 8882
TIME...MOT...LOC 0006Z 303DEG 18KT 3313 8937 3295 8947 

HAIL...1.00IN
WIND...60MPH
 
$$

NF
2 follow-up statements
215 
WWUS54 KJAN 160036
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
736 PM CDT THU JUN 15 2017

MSC159-160045-
/O.CAN.KJAN.SV.W.0289.000000T0000Z-170616T0100Z/
Winston MS-
736 PM CDT THU JUN 15 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WINSTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3258 8914 3258 8927 3299 8960 3323 8943
      3319 8932 3293 8932
TIME...MOT...LOC 0035Z 335DEG 30KT 3317 8942 3264 8929 

$$

MSC007-079-099-160100-
/O.CON.KJAN.SV.W.0289.000000T0000Z-170616T0100Z/
Leake MS-Attala MS-Neshoba MS-
736 PM CDT THU JUN 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN LEAKE...EASTERN ATTALA AND SOUTHWESTERN NESHOBA
COUNTIES...

At 735 PM CDT, severe thunderstorms were located along a line
extending from 12 miles northeast of Kosciusko to near Dowdville,
moving southeast at 30 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Dixon, Dowdville and Madden around 740 PM CDT. 
  Zama around 800 PM CDT. 

Other locations impacted by these severe thunderstorms include Mccool
and Ethel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3258 8914 3258 8927 3299 8960 3323 8943
      3319 8932 3293 8932
TIME...MOT...LOC 0035Z 335DEG 30KT 3317 8942 3264 8929 

HAIL...0.75IN
WIND...60MPH
 
$$

EC
832 
WWUS54 KJAN 160052
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
752 PM CDT THU JUN 15 2017

MSC007-079-099-160101-
/O.EXP.KJAN.SV.W.0289.000000T0000Z-170616T0100Z/
Leake MS-Attala MS-Neshoba MS-
752 PM CDT THU JUN 15 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEAKE...EASTERN
ATTALA AND SOUTHWESTERN NESHOBA COUNTIES WILL EXPIRE AT 800 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty 
winds, heavy rain, and frequent cloud to ground lightning are still 
possible with these thunderstorms.

LAT...LON 3258 8914 3258 8927 3299 8960 3323 8943
      3319 8932 3293 8932
TIME...MOT...LOC 0051Z 303DEG 18KT 3313 8935 3260 8922 

$$

NF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:27 PM CDT, 39 minutes earlier.

Area forecast discussion, Jun 15, 6:27 PM CDT, 39 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
627 PM CDT Thu Jun 15 2017

...ISOLATED SEVERE THUNDERSTORMS STILL POSSIBLE THROUGH THIS
EVENING...

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
Aside from some patchy areas of IFR category late night fog, am
not expecting much other than VFR conditions tonight. There could
be the usual MVFR category shallow cumulus development after
daybreak, followed by VFR category ceilings during the afternoon
outside of any SHRA/TSRA activity. /EC/

&&

.DISCUSSION...

Through tomorrow:

Atmospheric forcing and low level wind shear vectors today have
worked in concert to keep the bulk of troubling thunderstorm
activity to the north and east of our forecast area, but a
remnant outflow boundary starting off all the convection this
morning is still progressing south to the Highway 82 corridor at
present and could still trigger at least isolated severe
thunderstorms for all but far southwestern zones through the
evening hours. We have reduced our risk of severe weather some
this afternoon in conjunction with the Storm Prediction Center and
focused the relative higher risks of damaging wind gusts and hail
over portions of east-central Mississippi. However, still too
early to put most of the rest of the region entirely in the clear
for this evening as the consensus of near-term high resolution
models continues to generate a few isolated potent storms across
these areas (near the aforementioned southward-advancing outflow
boundary).

By late tonight we anticipate most of the showers and storms
should be out of the area although an isolated storm or two
overnight is not impossible (especially in far northwestern zones
and also in far southeastern zones). By that point the severe
weather risk should be rather minimal. Some patchy fog is possible
late tonight in portions of northeastern MS but at this point the
signals for any widespread dense fog formation are not good.

Tomorrow we will still be dealing with the same general synoptic
situation on the east (dirty) side of a sprawling high pressure
ridge aloft centered over northern Old Mexico. Rampant powerful
storms late this afternoon through tonight in the central and
southern Plains will likely be sending some pockets of energy
aloft down in our general direction. However, guidance consensus
is improving that any convective clusters spawning tonight way
upstream of the Lower MS Valley will not get as close to the
region as was the case last night. That should leave less chance
of considerable outflow boundaries pushing southeast or south into
the region during the day and being a good trigger for potential
severe activity. For this reason we have removed the marginal
severe risk for now but we will have to continue closely
monitoring the situation for tomorrow because the atmosphere will
once again turn quite unstable. Temperatures should heat up into a
max range from the upper 80s to lower 90s with high humidity
pushing heat index values up near 100 in some cases. /BB/

Friday night through Wednesday night:

The convection will dissipate across the area by Friday evening
with overnight low temperatures in the low/mid 70s. On Saturday
the global models strengthen the mid level ridge a bit, but expect
there to continue to be a chance for storms especially along and
east of I-55. Mid level lapse rates will continue to be steep
ranging from -7.2 to -8 c/km. This combined with PWATS around 1.7
inches, a couple of strong to severe storms will once again be
possible.

On Sunday the mid-level ridge will continue to strengthen and the
global models struggle to convect. With plenty of moisture and
decent lapse rates, expect there to be at least some isolated to
scattered convection on the periphery of the ridge in the east
Sunday afternoon. Once again a strong storm or two looks possible.

On Monday an upper trough will drag a cold front south across the
area. The models are not overly robust with the convection with this
system, as the models are struggling with the potential for a
tropical system in the golf. The models want to turn the flow around
to the North in advance of this potential low and cut off the flow
of moisture to the area. High pressure and much drier air will build
in for Tuesday and Wednesday with highs in the upper 80s to around
90 each day./15/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       73  90  73  92 /  33  37  16  15
Meridian      72  89  72  90 /  46  46  28  34
Vicksburg     73  91  73  92 /  23  31   7   9
Hattiesburg   71  89  72  90 /  57  48  29  32
Natchez       72  89  72  91 /  20  30   7  11
Greenville    73  92  74  92 /  33  26   8   9
Greenwood     73  91  74  92 /  31  30  16  15

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&
Hazardous weather outlook, Jun 15, 3:34 PM CDT, 3 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
334 PM CDT Thu Jun 15 2017

ARZ074-075-LAZ007>009-015-016-025-MSZ018-019-025-034-035-040>043-
047>049-053>056-059-062>066-072>074-162045-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Tensas-Bolivar-Sunflower-Leflore-Washington-Humphreys-
Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds-Rankin-Claiborne-
Copiah-Simpson-Smith-Jefferson-Lincoln-Lawrence-Jefferson Davis-
Covington-Jones-Marion-Lamar-Forrest-
334 PM CDT Thu Jun 15 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, south central Mississippi,
and west central Mississippi.

.DAY ONE...Tonight and Friday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...through this evening

Isolated severe thunderstorms with the potential to produce to
damaging wind gusts and hail are possible through this evening.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ026>033-036>039-044>046-050>052-057-058-162045-
Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Holmes-Attala-Winston-Noxubee-Leake-Neshoba-Kemper-Scott-Newton-
Lauderdale-Jasper-Clarke-
334 PM CDT Thu Jun 15 2017

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and northeast Mississippi.

.DAY ONE...Tonight and Friday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...through this evening

Severe thunderstorms with the potential to produce damaging wind
gusts and hail are possible through this evening.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ023-024-026-MSZ060-061-162045-
Franklin LA-Catahoula-Concordia-Adams-Franklin MS-
334 PM CDT Thu Jun 15 2017

This hazardous weather outlook is for portions of northeast
Louisiana, and southwest Mississippi.

.DAY ONE...Tonight and Friday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

50

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Tropical page...
   www.weather.gov/jan/tropical
National Hurricane Center Home Page...
   www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Jun 15, 5:15 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Jackson MS
515 PM CDT THU JUN 15 2017

MSZ051-052-152245-
Lauderdale MS-Newton MS-
515 PM CDT THU JUN 15 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NEWTON AND WESTERN
LAUDERDALE COUNTIES UNTIL 545 PM CDT...

At 515 PM CDT, Meteorologists were tracking a strong thunderstorm
near Duffee, or 15 miles northwest of Meridian, moving south at 10
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Little Rock around 520 PM CDT.
  Duffee around 530 PM CDT.
  Suqualena around 545 PM CDT.

Other locations impacted by this storm include Chunky.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3228 8879 3235 8911 3258 8900 3257 8876
TIME...MOT...LOC 2215Z 006DEG 9KT 3253 8891

NF
Local storm report, Jun 15, 5:23 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
523 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     3 NW COLUMBUS           33.53N 88.43W
06/15/2017                   LOWNDES            MS   EMERGENCY MNGR

            ESTIMATED WINDS AROUND 50 MPH RIPPED THE
            METAL ROOFING OFF AN APARTMENT BUILDING.
            SEVERAL TREES WERE ALSO DOWNED IN THE AREA,
            INCLUDING 15TH AVENUE N, NEAR BLUECUT AND
            7TH AND NEAR WAVERLY AND LINCOLN.

&&
Local storm report, Jun 15, 5:25 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
525 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     TSTM WND DMG     3 NNE NEW HOPE          33.48N 88.30W
06/15/2017                   LOWNDES            MS   PUBLIC

            TREE DOWN ON ERICSON ROAD.

&&
Local storm report, Jun 15, 5:27 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
527 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     1 WSW COLUMBUS          33.50N 88.42W
06/15/2017                   LOWNDES            MS   PUBLIC

            TWO TREES WERE DOWN, ONE ON LUXAPALILA PARK
            ROAD AND ONE ON SECOND AVE N.

&&
Special weather statement, Jun 15, 6:45 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Jackson MS
645 PM CDT THU JUN 15 2017

MSZ038-045-160015-
Neshoba MS-Winston MS-
645 PM CDT THU JUN 15 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WINSTON AND
NORTHWESTERN NESHOBA COUNTIES UNTIL 715 PM CDT...

At 645 PM CDT, Meteorologists were tracking a strong thunderstorm 8
miles east of Zama, or 11 miles northeast of Edinburg, moving south
at 10 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Stallo around 700 PM CDT.
  Burnside around 715 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3283 8902 3278 8932 3301 8932 3303 8915
TIME...MOT...LOC 2345Z 352DEG 11KT 3294 8924

NF
Local storm report, Jun 15, 7:06 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
706 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     TSTM WND DMG     3 SE MERIDIAN           32.35N 88.69W
06/15/2017                   LAUDERDALE         MS   EMERGENCY MNGR

            ESTIMATED WINDS OF 45 MPH BROUGHT A TREE
            DOWN ON A HOUSE.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:50 PM CDTSpecial Weather StatementJANWashington25 min
Jun 15, 8:44 PM CDTSpecial Weather StatementJANRankin31 min
Jun 16, 1:48 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey57 min
Jun 16, 2:54 PM CDTSpecial Weather StatementJANWarren51 min
Jun 16, 3:20 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes55 min
Jun 16, 3:28 PM CDTSpecial Weather StatementJANGrenada32 min
Jun 16, 3:50 PM CDTSevere Thunderstorm WarningJANWebster55 min
Jun 16, 4:13 PM CDTSevere Thunderstorm WarningJANRankin, Scott62 min
Jun 16, 4:18 PM CDTSevere Thunderstorm WarningJANMontgomery42 min
Jun 16, 4:25 PM CDTSevere Thunderstorm WarningJANCarroll, Leflore50 min
Jun 16, 4:29 PM CDTSpecial Weather StatementJANWarren46 min
Jun 16, 4:39 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha66 min
Jun 16, 4:43 PM CDTSevere Thunderstorm WarningJANChoctaw, Montgomery, Oktibbeha, Webster62 min
Jun 16, 4:45 PM CDTSevere Thunderstorm WarningJANWashington45 min
Jun 16, 5:00 PM CDTSevere Thunderstorm WarningJANKemper, Lauderdale60 min
Jun 16, 5:03 PM CDTSevere Thunderstorm WarningJANScott, Smith46 min
Jun 16, 5:08 PM CDTSpecial Weather StatementJANBolivar, Sunflower67 min
Jun 16, 5:08 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Noxubee, Oktibbeha, Winston52 min
Jun 16, 5:14 PM CDTSpecial Weather StatementJANLeflore61 min
Jun 16, 5:20 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Noxubee55 min
Jun 16, 5:21 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Leflore, Sunflower39 min
Jun 16, 5:28 PM CDTSevere Thunderstorm WarningJANHumphreys, Sharkey, Sunflower, Washington62 min
Jun 16, 5:42 PM CDTFlash Flood WarningJANKemper, Lauderdale, Neshoba, Newton4 hr
Jun 16, 5:44 PM CDTSevere Thunderstorm WarningJANBolivar61 min
Jun 16, 5:53 PM CDTFlash Flood WarningJANBolivar, Carroll, Holmes, Humphreys, Leflore, Sunflower and 1 more3 hr
Jun 16, 5:54 PM CDTSevere Thunderstorm WarningJANJasper, Newton51 min
Jun 16, 5:55 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee65 min
Jun 16, 6:00 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore60 min
Jun 16, 6:11 PM CDTSevere Thunderstorm WarningJANBolivar, Washington64 min
Jun 16, 6:18 PM CDTSpecial Weather StatementJANNoxubee27 min
Jun 16, 6:23 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale56 min
Jun 16, 6:47 PM CDTSevere Thunderstorm WarningJANHumphreys, Sharkey, Washington73 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.